Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Weight gain on lower parts,belly protruding out,hair fall ,no protein in diet

i stay in a pg in XXXXX problem with me is the food is really bad. no protein intake, only potatoes, parathas, rice . i was slim when came here, but now have started putting on weight. most of the time i don t eat only. specifically have gained weight from the lowers. belly protruding out. hair fall is another concern.
Asked On : Fri, 9 Mar 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
it is true this is a common complaint by another tech in a situation similar to yours. its mainly due to oil. potatoes which have high calories.
you may cut down oil, pranthas, and try steamed dry or sukka chapatis with boiled vegetables and
other is stress causing hai fall and change in water could be need to take care. reduce oil. do regular exercises keep fit. eat at regularly. use fruits and high dietary fibre.
like you take cereals with milk and cut fruits and orage for breakfast . a medium sized bite in afternoon and night have less spicy/oily dinner to relax.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor